| Catalog Number |
9-ASD-014 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a 14mm amplatzer septal occluder was selected for implant using a 8f non-abbott delivery sheath.During the implant procedure, while the device was being deployed, it deformed into a cobra shape.The device was retracted and removed from the patient.There was no interaction with cardiac structures or angulation in the delivery system.The patient is stable.
Event or Problem Description
Additional Manufacturer Narrative
An event of device deformity was reported.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Information from the field indicated that an 8f non-abbott delivery system was used.Please note that per the instructions for use, the recommended size delivery system for use with a 14 mm septal occluder is an 7f.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.